Please talk to your doctor and surgeon
Like others have said, it is difficult to give a clear answer to your question. I would suggest talking to both your doctor and plastic surgeon about it to get the perfect answer.
I dont think any one can answer this question fully. It depends on why you are on the medication in the first place. This is elective surgery. wait until you are treated or off the medication
Antifungals and breast augmentation surgery
Thank you for your question. You should talk with both your surgeon and the physician prescribing the antifungals. Best of luck with your upcoming surgery. I hope it is a success.
- Dr. Bryson Richards (Las Vegas Plastic Surgeon)
It's always best to check with the operating surgeon about any medications you may be taking
It would be inappropriate for any of us here to give you a specific answer to this question because there are a lot of "unknowns," including the reason why you are on the medication in the first place, to consider. If you have toenail fungus, that may not be a show stopper, but another type of fungal infection may be. Fungal infections with breast augmentation are rare, but they can happen if something becomes contaminated, so it's worth running it by your own surgeon just to be sure there are no increased risks.
Check with your doctor
Call the prescribing doctor to see how this might affect anesthetic agents and also alert your surgeon.
IMO should not be a problem..however I would check your surgeon to be sure. Sometimes, it depends on why you are on the medication in the first place...but I would definitively ask your surgeon and not rely on this forum for your answer. Hope this helps. Good luck.
Meds before surgery
This is a question best directed to your surgeon and the doctor who prescribed the meds. They would be able to give you the most informed response to your question.
Is it safe to take antifungal meds when going in for breast augmentation surgery?
Terbinafine can affect the liver and can interact with other medications. Your surgeon and anesthesiologist should be aware of this medication.
Kenneth Hughes, MD
Beverly Hills, CA